# SDR USAASB98213

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: V1211
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1806 - EN ROUTE FROM BNA TO PHL, 60 MILES SOUTHWEST OF CRW, F/A TOLD CAPTAIN THAT A STRONG ELECTRICAL SMELL WAS NOTED IN THE CABIN AROUND SEAT ROW 4A.  CAPT DECIDED TO DIVERT TO CLT AND DECLARE AN EMERGENCY.  CAPTAIN DID NOT DIVERT TO CRW OR ROA DUE TO A THRUST REVERSER ON MEL AND A LONGER RUNWAY NEEDED.  FLT LANDED WITHOUT FURTHER INCIDENT.  PASSENGERS DEPLANED AT THE GATE.  MX FOUND THE LEFT AIR CONDITIONING PACK TRIPPING ON THE GROUND.  OPENED CEILING PANELS, CARGO BINS AND E/E BAYS.  OPERATED ALL CABIN LIGHTS AND EQUIPMENT.  COULD NOT DUPLICATE SMELL OR PACK TRIP.  REPLACED LEFT PACK WATER SEPARATOR BAG.  OPERATED PACKS.  AGAIN, NO SMELL OR PACK TRIP NOTED DURING GROUND OPERATIONS.  (M)
